# SDR SWAA051897

- Difficulty date: June 29, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 54,213 hours, 49,916 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65557807
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE LINK ASSY BROKEN.  REMOVED AND REPLACED HINGE LINK ASSY PER MM.
